# SDR DALA2022081605551

- Difficulty date: August 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 67,309 hours, 22,196 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:612, DOOR SLIDE LIGHT NOTILLUMINATED WHEN ARMED. / INTERIOR. CORRECTIVE ACTION: R/R DOOR 4R SLIDE ANNUNCIATOR LIGHT REF. B757 AMM 33-16. R/R'D S10224 PROX SWITCH. OPS CHECK GOOD. REF B757 AMM 25-66. (2364055)
